Scientific article

On a Generalization of a Theorem of von Neumann

Published inZeitschrift für angewandte Mathematik und Physik, vol. 76, no. suppl. 1, no. Supplement: ICIAM/GAMM 95, p. 95-98
Publication date1996

Studying the error growth function of implicit Runge-Kutta methods, we are lead in a natural way to a problem that can be viewed as a generalization of a well-known theorem of von Neumann.

  • Runge-Kutta methods
  • Error growth function
  • Generalized theorem of von Neumann
Citation (ISO format)
HAIRER, Ernst, WANNER, Gerhard. On a Generalization of a Theorem of von Neumann. In: Zeitschrift für angewandte Mathematik und Physik, 1996, vol. 76, n° suppl. 1, p. 95–98.
  • PID : unige:12491
ISSN of the journal0044-2275

Technical informations

Creation11/12/2010 3:04:00 PM
First validation11/12/2010 3:04:00 PM
Update time03/14/2023 4:08:57 PM
Status update03/14/2023 4:08:57 PM
Last indexation01/15/2024 9:49:58 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack